Top
10
Doctor insights on: Skin Problems On Legs

Share
1

1
I have a skin problems on my legs its dark brown.

I have a skin problems on my legs its dark brown.

Skin : It is difficult to answer your questions without further history and a picture of the lesions. ...Read more

Skin Problems (Definition)

Very broadly, anything that is not normal or causes symptoms. Some are self limited (ie poison ivy) some are chronic (ie eczema) and the latter may be more representative of ...Read more


2

2
Anyone heard of Forteo injections causing skin problems. Skin on legs very thick, cracks, bleeds. Taking inj. For 1yr now.

Anyone heard of Forteo injections causing skin problems. Skin on legs very thick, cracks, bleeds. Taking inj. For 1yr now.

Uncertain: I would recommend you talk to your physician who prescribed Forteo. Forteo is a relatively new medications and all potential side effects are not yet known. Good luck ...Read more

3

3
Terrible skin problem on my brother's leg this happened twice in 2009 and 2010, now again in 2011, much more severe this time. It start as a red dot, then worse with a lot pus inside, and then swollen and harden with black skin color. What is this? In 200

It : It sounds like a skin abscess (bacterial infection under the skin). Often times antibiotics don't work because they can't penetrate the infection. In a case such as this he should visit a doctor. A procedure called an incision and drainage will likely be done. The area will be opened and drained. Antibiotics will then work and continue to heal the infection. Best of luck. ...Read more

4

4
Skin problem : Red dots on the legs with a thin white line surrounding it. It comes and goes but now it is more dots then usual. Looks bad..

Skin problems : It is not easy to diagnose skin conditions without seeing them, you have this problem for a while & getting worse, please see your Dr or dermatologist. Good luck. ...Read more

5

5
Is it possible to develop eczema at age 30 with no prev hx of skin problems?Could major surgery cause eczema to develop?Lesions hurt,not itch,leg/foot

Is it possible to develop eczema at age 30 with no prev hx of skin problems?Could major surgery cause eczema to develop?Lesions hurt,not itch,leg/foot

Not eczema.: Eczema is associated with itching and thus a burning sensation is likely from something else including a drug reaction or psychophysiologic. You need to consult a dermatologist. And yes, eczema can develop in adults. ...Read more

7

7
How could minocycline work for my acne and skin problems?

How could minocycline work for my acne and skin problems?

Probably quite well: This is a great antibiotic to supplement a good topical treatment like benzoyl peroxide. Never use an antibiotic as sole treatment for acne. It works by slowing down the bacteria that contribute to the disease and probably by some other mechanism as well. Best wishes for a good result in managing your illness. ...Read more

8

8
How could minocycline work for your acne and skin problems?

How could minocycline work for your acne and skin problems?

Antibiotic: It's good for moderately severe acne, but never use it as sole treatment. Combine it with topical benzoyl peroxide or something similar and you'll probably get a good result. ...Read more

9

9
Are there any new effective treatments for keloid skin problems?

Are there any new effective treatments for keloid skin problems?

Keloid therapy: Therapeutic treatment of hypertrophic scars and keloids includes occlusive dressings, compression therapy, intralesional corticosteroid injections, cryosurgery, excision, radiation therapy, laser therapy, interferon (ifn) therapy, 5-fluorouracil (5-fu), doxorubicin, bleomycin, verapamil, retinoic acid, Imiquimod 5% cream, tamoxifen, tacrolimus, botulinum toxin, and over-the-counter treatments (eg, . ...Read more

10

10
Sugar and diabetic sweets give me diarrhea and skin problems, why is this?

Sugar and diabetic sweets give me diarrhea and skin problems, why is this?

What skin problem?: The diarrhea is from the artificial sweetner causing an osmotic diarrhea and the rash may be an allergic skin reaction. Otherwise if you are diabetic you may be prone to yeast infections. see your doctor to get the correct diagnosis and treatment. Avoid the sweets in the meantime. ...Read more

Dr. Abraham Jaskiel
1 doctor shared a insight